# SDR DLM88011488

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 30,223 hours, 23,766 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO BDL RIGHT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER LOWERING GEAR.  PERFORMED PUSH-TO-TEST LIGHT DID NOT ILLUMINATE.  PERFORMED FLY-BY OF TOWER TO VERIFY GEAR DOWN AND VISUALLY CONFIRMED GEAR WAS DOWN.  CONFIRMED BULBS WERE BURNT OUT ON RIGHT GEAR LIGHT ASSY.  RELAMPED SAME.
